Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Why has my hunger reduced? Why do I get tired soon? Why is temperature below normal?

Im a female who s 21 years old. For the past 3 days I ve be much more tired then normal, and haven t been hungry at all. I ve had boughts of nausea , and as well as occasional mild pain on the right side of my abdomen . My temp has been ranging between 96.5-97.2 depending on the thermometer and location taken. My temperature usually sits right about the norm, 98.6. What could be causing all this? And should I pay a visit to my local doctor?
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Jun 2015
Hello dear,

The symptoms can be attributed to:
1. Anemia
2. Hormonal disorders like Hypothyroidism
3. Lack of proper hydration status of body
4. Electrolyte imbalance

Kindly consult your General Physician & get a proper clinical examination done.
Investigations like complete blood count, serum electrolyte assay & Thyroid profile will be helpful.
Take care.
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor